Access count of this item: 123

Files in This Item:
File Description SizeFormat 
1264_19.pdf670.71 kBAdobe PDFView/Open
Title: A Market Game with Infinitely Many Players (Mathematical Economics : Game Theory)
Authors: Komiya, Hidetoshi
Author's alias: 小宮, 英敏
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 253
End page: 262
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.